Does Injecting the Cheeks with 2-4 Vials of Fillers Cause Skin Sagging and Volume Loss Once the Material is Reabsorbed?
- Asked by allfake
- 1 year ago
I would like more volume in the cheeks but I don't want to create a filler-dependence, meaning that once I create that volume, in a few months I will be worse than what I started to begin with because the skin stretched out to accommodate the material that will be gone in a few months. Sorry if this is a stupid question. Thanks so much in advance for clearing out my fillers's fears.
Will you look worse after fillers wear off?
We use fillers to volumize the face to compensate for the volume that is lost in bone and fat as we age. We have learned that as fillers are reabsorbed (9-12months) most patients retain some of their correction. Research has shown that when fillers are injected they stretch the cells that make collagen (fibroblasts) that results in new collagen formation. This collagen adds to the benefit of the filler giving a biodynamic effect that is very long lasting. Sculptra and Radiesse specifically stimulate collagen formation.
Fillers and skin stretching
Usually fillers are a great way to offer more volume. I do not think the skin will significantly stretch in most cases, but you will think so after the filler wears off. Many people forget how they looked before.
Recent Injectable Fillers Reviews
Injectable Fillers Photos
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.